Contribution to collective works (Parts of books)
Martingales on Riemannian manifolds and the nonlinear heat equation
Thalmaier, Anton
1996In Stochastic analysis and applications
Peer reviewed
 

Files


Full Text
1996_Gregynog.pdf
Publisher postprint (204.63 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Thalmaier, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Martingales on Riemannian manifolds and the nonlinear heat equation
Publication date :
1996
Main work title :
Stochastic analysis and applications
Publisher :
World Sci. Publ., River Edge, NJ
ISBN/EAN :
9810225601 978-9810225605
Collection name :
Proceedings of the Fifth Gregynog Symposium (Powys, 1995)
Pages :
429-440
Peer reviewed :
Peer reviewed
Commentary :
1453149 (98c:58179)
Available on ORBilu :
since 28 December 2013

Statistics


Number of views
193 (7 by Unilu)
Number of downloads
243 (9 by Unilu)

Bibliography


Similar publications



Contact ORBilu